# SDR IPXA10560141

- Difficulty date: May 18, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 765-845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR TO SIDEWALL SUPPORT PLATE IS CORRODED BS 765 TO 845, LBL 20.  REMOVED, FABRICATED, AND INSTALLED IAW SRM 53-00-53-1A1.
